My Holdings   Activate Remote Access

Complex Proofs of Real Theorems


About this Title

Peter D. Lax, Courant Institute, New York, NY and Lawrence Zalcman, Bar-Ilan University, Ramat Gan, Israel

Publication: University Lecture Series
Publication Year 2012: Volume 58
ISBNs: 978-0-8218-7559-9 (print); 978-0-8218-8489-8 (online)
DOI: http://dx.doi.org/10.1090/ulect/058
MathSciNet review: MR2827550
MSC: Primary 30-02; Secondary 11-02, 26-02, 46-01

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF